# SDR ASOA201201564

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 18,627 hours, 12,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Component: Light
- Component part number: 100865
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R NR 1 EMERGENCY BATTERY CHARGER AND BATTERY IAW AMM 33-15-17. OPS CHECKED GOOD IAW 33-51-17.
